# SDR MASA2022101400243

- Difficulty date: October 14, 2022
- Submitted: October 15, 2022
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000663
- Aircraft time: 12,004 hours, 6,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA FLASHLIGHT INOP.  REPLACED/INSTALLED NEW FLASHLIGHT
